MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-23
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombus (2101)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of thrombosis is listed in the xience alpine everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The xience alpine device is currently not commercially available in the us; however, it is similar to a device sold in the us.
 
Event or Problem Description
It was reported that the patient presented emergently with a non-st-elevation myocardial infarction where they were taken to the cath lab and pre-dilated, and a xience alpine 4 x 23 mm stent was deployed in the mid-right coronary artery.During this initial procedure, the patient was given angiomax.After the stent was implanted there was no post-dilatation or imaging performed.Thirty minutes post-procedure, the patient coded and cardiopulmonary resuscitation was successfully administered.The patient then returned to the cath lab where it was discovered via angiography that the stent had thrombosed.The patient was aspirated and post-dilatation was performed with a high pressure, non-compliant balloon.The patient was given heparin and integrilin and was doing well post-procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7073387
Report Number2024168-2017-09301
Device Sequence Number1275926
Product Code NIQ
UDI-Device Identifier08717648199639
UDI-Public08717648199639
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2019
Device Catalogue Number1125400-23
Device Lot Number5121641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;